# SDR CA971208006

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 2550 · Cargo Compartments
- Part: Pin
- Part number: 877
- Condition: Missing
- Location: Cargo Hook
- Part time: 294 hours
- Component: Siren, S16096
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER I5 HOURS INTO A GEOSURVEY FLIGHT WITH A POD ON THE CARGO HOOK, THE CARGO HOOK SUDDENLY RELEASED ON ITS OWN, LOSING AN EXPENSIVE PIECE OF EQUIPMENT.  DISASSEMBLY OF THE CARGO HOOK REVEALED THAT THE MECHANICAL RELEASE PIN WAS MISSING PREVENTING THE RELEASE LEVER FROM RETURNING TO ITS FULLY LOCKED POSITION.
